# SDR MALA000717

- Difficulty date: November 7, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FLOORBOARD 122EZ MOUNTING BRACKET HAS CORROSION REFER TO CELSIUS TASK 1535, W/O 19007.  MAINTENANCE FABRICATED MOUNTING BRACKET, AS PER SAMPLE IAW SRM 51-20-00. ALODINED, PRIMED AND PAINTED.  REFER W/O 19007, ITEM 24 FOR FLOORBOARD REPAIR.
